# SDR CA130531006

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 8,996 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cable
- Part number: 8A08000033
- Condition: Damaged
- Location: Left Float
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WATER RUDDER DIRECT CABLE FAILED WHILE TAXING.  CABLE FAILED AT PLASTIC CONDUIT TERMINATION, AFT AND PULLEY JUNCTION.
